Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 215–216 (Mi umn5098)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A frequency test for absolute stochastic stability of nonlinear systems of It differential equations

M. V. Levit


Full text: PDF file (140 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 01.10.1971

Citation: M. V. Levit, “A frequency test for absolute stochastic stability of nonlinear systems of It differential equations”, Uspekhi Mat. Nauk, 27:4(166) (1972), 215–216

Citation in format AMSBIB
\Bibitem{Lev72}
\by M.~V.~Levit
\paper A frequency test for absolute stochastic stability of nonlinear systems of It differential equations
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 215--216
\mathnet{http://mi.mathnet.ru/umn5098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=398636}
\zmath{https://zbmath.org/?q=an:0267.60065}


Linking options:
  • http://mi.mathnet.ru/eng/umn5098
  • http://mi.mathnet.ru/eng/umn/v27/i4/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. V. Pakshin, V. A. Ugrinovskii, “Stochastic problems of absolute stability”, Autom. Remote Control, 67:11 (2006), 1811–1846  mathnet  crossref  mathscinet  zmath  elib  elib
  •   Russian Mathematical Surveys
    Number of views:
    This page:280
    Full text:112
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021